Note on the
p-nilpotency in finite groups
Novi Sad Journal of Mathematics, Tome 34 (2004) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2004_34_1a_1,
author = {R.
Baki\'c},
title = {Note on the
p-nilpotency in finite groups},
journal = {Novi Sad Journal of Mathematics},
pages = {13-15},
year = {2004},
volume = {34},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2004_34_1a_1/}
}
R. Bakić. Note on the p-nilpotency in finite groups. Novi Sad Journal of Mathematics, Tome 34 (2004) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2004_34_1a_1/